Next Article in Journal
Modelling of Effect of Inflow Turbulence on Large Eddy Simulation of Bluff Body Flows
Previous Article in Journal
Dynamic System Modeling Using Rules3 Induction Algorithm
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2003, 8(2), 135-141; doi:10.3390/mca8020135

Optimal Systems and Invariant Solutions for a Class of Soil Water Equations

Department of Mathematical Sciences and International Institute for Symmetry Analysis and Mathematical Modelling, University of NorthWest, Private Bag X 2046, Mmabatho 2735, South Africa
Published: 1 August 2003
Download PDF [393 KB, uploaded 31 March 2016]

Abstract

We construct an optimal system of one-dimensional subalgebras for a class of soil water equations and then use it to obtain an optimal system of two-dimensional subalgebras. We also present a few group-invariant solutions of rank one corresponding to an optimal system of two-dimensional subalgebras.
Keywords: Optimal system; group-invariant solution; subalgebra Optimal system; group-invariant solution; subalgebra
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Khalique, C.K. Optimal Systems and Invariant Solutions for a Class of Soil Water Equations. Math. Comput. Appl. 2003, 8, 135-141.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top